# SDR UALA2010080402814

- Difficulty date: August 2, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 71,613 hours, 22,858 cycles
- Engine: Pwa PW2040
- System (JASC): 2711 · Aileron Tab Control System
- Part: Hinge Fitting
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON ROLL CONTROLS ARE VERY HEAVY IN FLIGHT, THEY FEEL NORMAL ON THE GROUND. BOTH DIRECTIONS AND AC TRIM NORMAL, JUST VERY HEAVY IN MOVMENT, PER CREW. ACCOMPLISHED FIM. ALSO ACCOMPLISHED TASK IAW MM. NO FAULTS FOUND. CHECKED GREASE FITTING ON BOTH LT AND RT AILERON HINGE FITTINGS FOUND LT HINGES DRY AND IN NEED OF GREASE. ALSO ACCOMPLISHED CAT 3 CHECK IAW MM. NO PREVIOUS FLIGHT FAULTS IN MEMORY AND CT 3 CHECK PASSED WITH NO FLTS.
